Items where Author is "Szabo, Richard J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Dolan, Brian P. and Szabo, Richard J. (2012) Solitons and Yukawa couplings in nearly Kähler flux compactifications. Physical Review D, 88 (6). ISSN 1550-7998

Dolan, Brian P. and Szabo, Richard J. (2010) Equivariant dimensional reduction and quiver gauge theories. General Relativity and Gravitation, 43 (9). pp. 2453-2466. ISSN 0001-7701

Dolan, Brian P. and Szabo, Richard J. (2009) Dimensional Reduction and Vacuum Structure of Quiver Gauge Theory. Journal of High Energy Physics, 2009 (08). 038-038. ISSN 1029-8479

Dolan, Brian P. and Szabo, Richard J. (2009) Dimensional reduction, monopoles and dynamical symmetry breaking. Journal of High Energy Physics, 2009 (03). 059-059. ISSN 1029-8479

This list was generated on Fri Mar 5 04:20:10 2021 GMT.